# SDR FDEA202407161023

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N164FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43554
- Aircraft time: 9,923 hours, 4,810 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 113T610095G
- Part serial: 001178
- Condition: Worn
- Location: Zone 500
- Part time: 9,923 hours, 4,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD AILERON LOWER LEADING EDGE WITH WEAR ON INBOARD SECTION. LEFT WING, INBOARD AILERON LEADING EDGE, INBOARD SECTION WAS REPAIRED IAW B767 SRM   57-60-01-2R FIG 201 (SHEET 9) TABLE VII AND SRM 51-70-17-0G PAGRAP. 4.A REV 89 APR 15/2024
